Two Children Received COVID Vaccines By Mistake and Suffered Adverse Reactions

Two Children Received COVID Vaccines By Mistake and Suffered Adverse Reactions
SHARE

In a world where officials strongly encourage everyone to get vaccinated for COVID, some can get them by mistake. It was also the case of two children from Indiana, who even had to deal with adverse reactions afterward, according to their parents.

The Hill brings the news of the children vaccinated by mistake. Joshua and Alexandra Price are the parents of the two kids, a boy named Lukas of 4 years old and a girl named Sophia of 5 years old, who were joined to receive flu vaccines at Walgreens. Instead, the children were mistakenly given the COVID vaccine developed by Pfizer, according to CNN.

Pfizer’s vaccine is only approved for those aged 12 and older

Since the COVID vaccine developed by Pfizer is only approved for those individuals who are at least 12 years of age, there’s no surprise that the two children in question had been through some adverse reactions.

Dan Tuley, who is Prices’ attorney, declared as quoted by The Hill:

The children have experienced a number of adverse effects since receiving the Pfizer COVID-19 vaccine. Fever, body aches, cough, headaches, and nausea are among the symptoms the children are experiencing,

The 4- and 5-year-old are also under treatment of a pediatric cardiologist for tachycardia and elevated blood pressure, respectively.

The two children even got a dose that’s three times higher than the one getting tested in clinical trials.

Source: Pixabay
Source: Pixabay

A Walgreens statement wrote, as also quoted by The Hill:

Generally speaking, know that such instances are rare and Walgreens takes these matters very seriously,

In the event of any error, our first concern is always our patients’ well-being. Our multi-step vaccination procedure includes several safety checks to minimize the chance of human error and we have reviewed this process with our pharmacy staff in order to prevent such occurrences.

Dr. Peter Hotez, who is dean of the National School of Tropical Medicine from Baylor College of Medicine, said that the children have to be monitored, but “they should do really well.”


SHARE
Jeffrey Olmsted

Jeffrey likes to write about health and fitness topics, being a champion fitness instructor in the past.

Share this post

2 thoughts on “Two Children Received COVID Vaccines By Mistake and Suffered Adverse Reactions

  1. Whoever administered it should be fired and the rest of the wall green pharmacy staff should be suspended until further notice without pay. How are we supposed to trust any pharmacy from now on. I’m scared to take my kid to get a flu shot now. Second thought, that whole staff needs fired.

    Reply
  2. Seriously gave them wrong medicine altogether…WTF is really going on…they should be fired if not jailed for neglect of their what is suppose to be trusted job

    Reply

Post Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.